# SDR ABXA020275

- Difficulty date: October 31, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 52,484 hours, 57,616 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR MECHANISM JAMMED. WOULD NOT ALLOW DOOR TO CLOSE OR OPEN. ADJUSTED COCKPIT DOOR LATCH MECHANISM IAW DC-9 AMM 25-32-0.
